View Full Version : questions on dutasteride - advice needed.

11-01-2015, 02:47 PM
For any one that knows me on here - a bad HT and rapid hair loss has slowly and very traumatically effected my life. Having said that, it is a priority of mine to regrow some of what I lost in the last year, and maintain what I have.

-I've been on fin for 7.5 months
effects: minor sides, accelerated hair loss, some new growth coming in

- I WANT to try supplementing with .5mg EOD or just 2 times a week with liquid dutasteride

- I can't give up... I look horrible and feel horrible. I am not used to this comb over crap. it's either go all out (as safely as possible) or shave it..

Who's had experience with this? I hear RUI is a legitimate source

PLEASE help a brother out. :)

11-01-2015, 08:20 PM
Anyone? No one has any single advice on dutasteride? c'mon now. Help me out. I am seeking advice.

11-02-2015, 12:21 PM
don't bother bro, I only took 4 pills and it's been 2 weeks since and I still haven't got over the side effects.

11-02-2015, 12:26 PM
if you do go against my advice, i'd sell you 5 months worth for 50 pound, over half price, all original sealed, with a recent invoice of purchase from pharmacy direct uk.

11-02-2015, 03:29 PM
what side effects did you experience? are you on finasteride?

Not giving up
11-02-2015, 05:43 PM
James, I think you need to give fin more time. Dut and fin together won't really make much difference from what I understand of it.
You said you're seeing new growth starting to come through. Maybe this is a good sign of things to come?
Also, if you're stabilising on fin now, maybe minox is a good addition, fin can give minox a good environment to work in and together if you respond well to both you can have good results

11-02-2015, 07:07 PM
yeah, I've been on minox for like 3.5 years.... we will see. Either fin works or my hair is done for.

11-02-2015, 07:20 PM
James, I'm on duta and have been for the past month. No change in shedding, still have itch, sometimes that pain at hairline, etc.. I have zero side effects though so I think I have to much of a defense against AA's after fin.

I take it every day and I went on medical wellness center .com and filled out a consult for name brand avodart so I get it at Walgreens.

11-02-2015, 09:00 PM
Ziggy, how have things been going? Man, I am starting to fear that finasteride is going to finally end my hair. It has just become too thin since being on it, it's almost impossible to style without it looking like a f*cking comb over. Man this sh*t sucks. I literally had a full head of hair for 31 years and lost 60% of it in 1.5 years. It just seems like I keep digging ditches. This is my last stand. I would give anything to have went bald naturally and just shaved it off... now I have these f*cked up transplants and wide scar to deal with. It's like my one biggest mistake will be written on TOP of my F*cking HEAD forever.

11-02-2015, 09:41 PM
I tried taking dut along with fin every day, worst decision I've ever made! Huge shed.

I'm only on fin now. Later I might try adding 0.5mg dut once per week, with fin taking daily. Can't give up on fin really.

11-02-2015, 09:56 PM
I tried taking dut along with fin every day, worst decision I've ever made! Huge shed.

I'm only on fin now. Later I might try adding 0.5mg dut once per week, with fin taking daily. Can't give up on fin really.

How long have you been on finasteride? Has it helped at all? My crown is so thin after starting it, it makes me sick... also thinned just about every where else. I am going to give it til 10 months. If I don't notice a HUGE reduction in shedding then I am done. Good news is, it seems after 7.5 months my shedding is less.

11-03-2015, 07:28 AM
Been alright man. Shedding is still annoying and what not. I quit fin in August and my hairline pain actually went away so fin basically gave me that. I let my body just chill out for a while, then got on a setipiprant grou buy, but had to do something in the mean time so got on dutasteride.

I can't really say that it's helping. I haven't noticed literally anything in terms of hair or sides. Kinda just feels like I take sugar pills at this point. But i wouldn't take fin and dut together. It's pointless. If you feel like nothing on fin, duta might be a better option for you.

But I can tell you that taking this stuff everyday is doing nothing in terms of less shed or whatever. Only been on a month though so I have to be a tad more patient. Winter is coming again though and this about the time that my hairline got destroyed on fin so hopefully my SD doesn't get to that point again.

11-03-2015, 03:26 PM
dutas works well at a price. I have developed puffy nippels. some say DHT gel is great against puffy nippels. anyone experience on this matter? dropping dut will be a nightmare.

11-03-2015, 06:40 PM
Just f*ck it... I don't trust anything anymore. I am going to shave my head completely bald and f*ck the world.

11-04-2015, 07:33 AM
Why don't you try setipiprant James?

11-04-2015, 02:54 PM
lets put it this way - I have been on fin and minoxidil, the "proven and time tested" remedies for MPB and it seems all they are doing is f*cking me over worst... Why in God's name should I jump to seti? There is just not enough info on it in general, let alone the stuff you buy and mix yourself. I feel the same way about all that crap... RU, OC, CB ... whatever... I have not seen a SINGLE good before and after regrowth picture that's legit.

11-04-2015, 07:40 PM
Hey there,

I've been doing what you're describing you would like to do for about a year. I started out with 1mg generic finasteride from CVS each day and didn't see much happening for 3 months (yes I should have waitea longer) but had no side effects, so I ended up adding 0.5mg of Brand Name Avodart from CVS 2X per week and just going to finasteride 3X/week, skipping my finasteride the day of and the day after I take avodart. In addition, I do minoxidil mixed with emu oil (for the irritation) once per day.

My results have really been mixed overall, and I wish I would have started with Merck brand propecia initially rather than generic and given it a year before trying the dutasteride. In general my hair seems to come and go, there are times when it seems to be worse than baseline, but othertimes when my hair is definitely better than I started. I noticed over time I started to drop the finasteride almost subconsciously, and my hair seemed to deteriorate over time. I am currently about to start 1.25 mg Proscar 4X per week (once I can get to the pharmacy and fill my script).

As for side effects, I have had none to speak of really. I had some decreased libido, and delayed orgasms, however I was also taking Paxil (an SSRI) which stopped when I discontinued that medication. I honestly think that my libido increases on the day I take the Avodart, it could all be in my head, but I seem to notice a trend.

Whatever you do, stick with legit products. You never know what you're really getting from Online pharmacies. If you want to know how you will do on Fin/Dut, make sure you're actually taking Finasteride and/or Dutasteride.